Simple renormalization schemes for multiple scattering series expansions - Archive ouverte HAL Access content directly
Journal Articles Physical Chemistry Chemical Physics Year : 2022

Simple renormalization schemes for multiple scattering series expansions

(1) , (2) , (2) , (2) , (2) , (1) , (2)
1
2
Sylvain Tricot
Philippe Schieffer
Kevin Dunseath
Keisuke Hatada
Didier Sébilleau

Abstract

A number of renormalization schemes for improving the convergence of multiple scattering series expansions are investigated. Numerical tests on a small Cu(111) cluster demonstrate their effectiveness, for example increasing the rate of convergence by up to a factor 2 or by transforming a divergent series into a convergent one. These techniques can greatly facilitate multiple scattering calculations, especially for spectroscopies such as photoelectron diffraction, Auger electron diffraction, low energy electron diffraction , where an electron propagates with a kinetic energy of hundreds of eV in a cluster of hundreds of atoms.
Fichier principal
Vignette du fichier
PCCP_submitted.pdf (2.62 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03594619 , version 1 (18-11-2022)

Identifiers

Cite

Aika Takatsu, Sylvain Tricot, Philippe Schieffer, Kevin Dunseath, Mariko Terao-Dunseath, et al.. Simple renormalization schemes for multiple scattering series expansions. Physical Chemistry Chemical Physics, 2022, 24 (9), pp.5658-5668. ⟨10.1039/D1CP05530E⟩. ⟨hal-03594619⟩
48 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More